Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 30, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this tornado warning at May 24, 2010, 3:15 PM CDT for Pecos County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 3:15 PM CDT (20:15 UTC)
- Expired
- May 24, 2010, 3:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 106 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 3:39 PM CDT | TSTM WND GST 60 | 7 Sse Girvin, TX | ESTIMATED 60 MPH WIND GUST 7 MILES SSE OF GIRVIN. SEVERAL LARGE TREE LIMBS SNAPPED. |
| May 24, 3:39 PM CDT | HAIL 1 | 7 Sse Girvin, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2145 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
285
WFUS54 KMAF 242015
TORMAF
TXC371-242045-
/O.NEW.KMAF.TO.W.0030.100524T2015Z-100524T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 345 PM CDT
* AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER CENTRAL
PECOS COUNTY...OR 10 MILES NORTHWEST OF BAKERSFIELD...MOVING EAST
AT 10 MPH.
* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
CENTRAL PECOS COUNTY...
EASTERN PECOS COUNTY...
STATE HIGHWAY 11...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3105 10239 3104 10230 3102 10223 3089 10225
3094 10248 3102 10248
TIME...MOT...LOC 2015Z 270DEG 10KT 3099 10241
$$1 follow-up statement
252
WWUS54 KMAF 242032
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT MON MAY 24 2010
TXC371-242045-
/O.CON.KMAF.TO.W.0030.000000T0000Z-100524T2045Z/
PECOS TX-
332 PM CDT MON MAY 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EAST
CENTRAL PECOS COUNTY...
AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
POSSIBLE TORNADO WAS LOCATED OVER CENTRAL PECOS COUNTY...OR ABOUT 9
MILES NORTHWEST OF BAKERSFIELD...MOVING EAST AT 10 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...EAST CENTRAL PECOS
COUNTY...STATE HIGHWAY 11 AND FARM TO MARKET ROAD 1901.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. IF YOU WAIT TO SEE OR HEAR
IT COMING... IT MAY BE TOO LATE TO GET TO A SAFE PLACE. TAKE COVER
NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3105 10239 3104 10230 3102 10223 3089 10225
3092 10241 3101 10242
TIME...MOT...LOC 2029Z 271DEG 10KT 3101 10236
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 1:29 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 24, 1:29 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
129 PM CDT MON MAY 24 2010
.UPDATE...
UPDATED FOR SEVERE THUNDERSTORM WATCH.
&&
.DISCUSSION...
UPDATED FORECAST FOR SEVERE STORM WATCH 214 UNTIL 800 PM CDT.
ALREADY HAVE STORMS ACROSS PORTIONS OF TRANS PECOS AND CENTRAL
PERMIAN BASIN. ADJUSTED POPS SLIGHTLY THIS AFTERNOON OTHERWISE
NO CHANGES.
&&
.PREV DISCUSSION... /ISSUED 1202 PM CDT MON MAY 24 2010/
DISCUSSION...
SEE BELOW
AVIATION...
THUNDERSTORMS ARE EXPECTED FOR THIS AFTERNOON AND EVENING FOR THE
PERMIAN BASIN AND TRANS PECOS AREAS. THINGS SHOULD CALM DOWN LATER
TONIGHT. WITH A MOIST UPSLOPE FLOW OVERNIGHT THERE SHOULD BE SOME
LOW CLOUDS TOMORROW MORNING.
PREV DISCUSSION... /ISSUED 406 AM CDT MON MAY 24 2010/
DISCUSSION...
MAIN FORECAST CONCERN THIS FORECAST PACKAGE IS POPS. THE MODELS
ARE HAVING A TERRIBLE TIME WITH POPS AND QPF AMOUNTS GENERATING
WAY TOO MUCH AREAL COVERAGE. POOR 12Z VERIFICATION OF PRECIP
FIELDS ON ALL MODELS LOOKS AGAIN TO BE OFF UNLESS SOMETHING
DEVELOPS WITHIN THE NEXT COUPLE OF HOURS. THEREFORE HAVE GONE
CONSERVATIVE WITH POPS WITH ONLY LOW CHANCE POPS THE NEXT COUPLE
OF DAYS BEFORE AN UPPER RIDGE AXIS RETROGRADES BACK TO WEST TEXAS
SHUTTING DOWN PRECIP. THE DRYLINE WILL SHIFT WELL WEST OF THE AREA
BY MID WEEK ELIMINATING IT AS A FOCUS FOR CONVECTION LEAVING ONLY
HEATING OF THE HIGHER ELEVATIONS TO GET AFTERNOON CONVECTION TO
DEVELOP. MILD TEMPS FOR THIS TIME OF YEAR ARE EXPECTED UNTIL THE
END OF THE WEEK WHEN SUBSIDENCE FROM THE UPPER RIDGE FINALLY GETS
TEMPS BACK INTO THE 90S.
FIRE WEATHER...
RED FLAG CONDITIONS AGAIN TODAY IN THE GUADALUPE MOUNTAINS WITH 15 TO
25 MPH WINDS AND MINIMUM HUMIDITIES IN THE SINGLE DIGITS. ISOLATED
RED FLAG CONDITIONS WILL BE POSSIBLE BEFORE THE WARNING GOES INTO
EFFECT LATER THIS MORNING BUT WIDESPREAD RED FLAG CONDITIONS WILL
BE MORE LIKELY LATER IN THE DAY. THIS WILL BE THE LAST DAY FOR FIRE
WEATHER CONCERNS AS MOISTURE SURGES WEST TONIGHT AND REMAINS INTO
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 84 69 84 68 / 40 40 20 30
CARLSBAD NM 89 65 83 65 / 0 10 30 20
DRYDEN TX 88 70 89 72 / 30 30 20 30
FORT STOCKTON TX 88 69 87 67 / 30 40 30 30
GUADALUPE PASS TX 78 57 77 59 / 0 10 30 20
HOBBS NM 89 66 82 68 / 10 20 30 30
MARFA TX 83 61 84 58 / 10 20 20 30
MIDLAND INTL AIRPORT TX 87 70 85 69 / 30 30 20 30
ODESSA TX 87 71 85 68 / 30 30 20 30
WINK TX 94 69 91 70 / 20 30 30 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
&&Hazardous weather outlook, May 24, 1:32 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 132 PM CDT MON MAY 24 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-251845- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 132 PM CDT MON MAY 24 2010 /1232 PM MDT MON MAY 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY ACROSS THE PERMIAN BASIN...TRANS PECOS REGIONS AND BIG BEND AREAS. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE ACCOMPANIED BY FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. SOME OF THESES STORMS MAY BECOME SEVERE. THE MAIN THREAT WITH THE SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE PERMIAN BASIN...TRANS PECOS AND BIG BEND THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE MOUNTAINS THIS AFTERNOON THROUGH EARLY EVENING. MINIMUM RELATIVE HUMIDITY VALUES NEAR 10 PERCENT AND SUSTAINED WEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED ALONG WITH HIGH FIRE DANGER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA ON TUESDAY. THOUGH THE THREAT OF WIDESPREAD SEVERE WEATHER WILL BE LOW...A FEW THUNDERSTORMS COULD BECOME MARGINALLY SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE TRANS PECOS AND PORTIONS OF THE PERMIAN BASIN. SPOTTERS AND EMERGENCY MANAGERS NEED TO MONITOR DEVELOPING WEATHER AND BE PREPARED FOR POSSIBLE ACTIVATION. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 24, 12:02 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1202 PM CDT MON MAY 24 2010 TXZ068-075-241730- CRANE-PECOS- 1202 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING NORTH CENTRAL PECOS AND WEST CENTRAL CRANE COUNTIES UNTIL 1230 PM CDT... AN INTENSIFYING THUNDERSTORM WITH HAIL UP TO THE SIZE OF NICKELS AND GUSTY WINDS WAS LOCATED 5 MILES NORTH OF FORT STOCKTON OVER STATE HIGHWAY 18 AT 1201 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, May 24, 12:24 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1224 PM CDT MON MAY 24 2010 TXZ061-067-068-241800- ECTOR-WARD-CRANE- 1224 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN WARD...NORTHERN CRANE AND SOUTH CENTRAL ECTOR COUNTIES UNTIL 100 PM CDT... A STRONG THUNDERSTORM WITH SMALL HAIL UP TO THE SIZE OF PENNIES AND GUSTY WINDS NEAR 40 TO 50 MPH WAS LOCATED 6 MILES SOUTHEAST OF MONAHANS SANDHILLS STATE PARK AT 1223 PM CDT...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
Special weather statement, May 24, 12:32 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1232 PM CDT MON MAY 24 2010 TXZ075-241800- PECOS- 1232 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING NORTH CENTRAL PECOS COUNTY UNTIL 100 PM CDT... AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL PECOS COUNTY AT 1229 PM CDT...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN ALSO BE EXPECTED. THIS THUNDERSTORM WILL IMPACT FARM TO MARKET ROAD 1053. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Local storm report, May 24, 1:32 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM HAIL 10 NNE FORT STOCKTON 31.02N 102.82W
05/24/2010 E1.75 INCH PECOS TX LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED 10 MILES NNE OF FORT
STOCKTON ALONG FARM TO MARKET ROAD 1053.
&&
CHRIS.DANIELSLocal storm report, May 24, 2:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND GST PLEASANT FARMS 31.68N 102.34W
05/24/2010 E65 MPH ECTOR TX FIRE DEPT/RESCUE
ESTIMATED 65 MPH WIND CAUSED ALUMINUM CARPORT TO BE BLOWN
OVER AND TWISTED IN PLESANT FARMS.
&&
CHRIS.DANIELSSpecial weather statement, May 24, 2:48 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 248 PM CDT MON MAY 24 2010 TXZ061-062-068-069-242015- ECTOR-CRANE-MIDLAND-UPTON- 248 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHEASTERN CRANE...NORTHWESTERN UPTON...SOUTHEASTERN ECTOR AND SOUTHWESTERN MIDLAND COUNTIES UNTIL 315 PM CDT... ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT... NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A THUNDERSTORM PRODUCING SMALL HAIL UP TO DIME SIZE AND GUSTY WINDS TO NEAR 50 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF PLEASANT FARMS AT 245 PM CDT...MOVING NORTHEAST AT 15 MPH. OTHER AREAS AFFECTED BY THIS STORM INCLUDE U.S. 385 BETWEEN PLEASANT FARMS AND ODESSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:28 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 32 min |
| May 23, 8:01 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 29 min |
| May 23, 8:09 PM CDT | Areal Flood Advisory | MAF | Pecos, Reeves | 3 hr |
| May 23, 8:34 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 26 min |
| May 23, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 60 min |
| May 23, 9:19 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 41 min |
| May 24, 4:40 AM CDT | Red Flag Warning | MAF | 15 hr | |
| May 24, 12:31 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 59 min |
| May 24, 12:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 24, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 53 min |
| May 24, 1:43 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| May 24, 1:48 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 24, 2:01 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 3 hr |
| May 24, 2:07 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 32 min |
| May 24, 2:46 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 59 min |
| May 24, 3:03 PM CDT | Flash Flood Warning | MAF | Crane, Ector, Upton | 3 hr |
| May 24, 3:42 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 63 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 24, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| May 24, 5:25 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 65 min |
| May 24, 5:55 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 35 min |
| May 24, 6:28 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 47 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.